# SDR ASOA201100737

- Difficulty date: April 11, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 23,394 hours, 20,419 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE AT FS 589 BETWEEN LBL 9 AND RBL 9 IS CORRODED.   REMOVED CORROSION  IAW SRM 51-21-06.  FOUND WITHIN LIMITS IAW SRM 53-00-00.   ALODINED, PRIMED AND PAINTED IAW SRM 51-22-00.
